# SDR DALA2024060405785

- Difficulty date: May 29, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N515DN
- Make and model: Airbus A350-941
- Aircraft serial: 0404
- Aircraft time: 17,741 hours, 1,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Rows 20-39
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS IN FIRST CLASS AND ECONOMY CLASS LEFT SIDE INOP EVERY OTHER SEAT FROM ROW 20 TO 39. FWD TO MEL 33-50-07A MEL AND PLACARD INSTALLED. NO (M) PROCEDURES. (LP# 5629386)
